periods after birth control
2 Replies
tammi - May 24

i stopped the pill in october - my periods were always regular and continued to be regular to the day after stopping the pill - the last two months though I have had the heaviest period of my life - I go through a tampon about every hour and a half- we are trying to get pregnant, whats happening????


dakota - May 24

I'm just offering a possible answer. It may or may not be correct, but I have also been off of the pill since October and ttc. Fortunately for me, I have not have the heavy bleeding like you have, but my periods became irregular once I stopped. It might just be your body finally flushing the remains of the pill out of your system.Because I was told that the pill can remain in your system for up to a year. Or, because the pill helps regulate a cycle and the flow and is suppose to help with the cramping, maybe this is just the way your body usually should be without the pill helping it along.Like I said, it's just my opinion. You might want to just ask your doctor for some furthur advice if becomes a real issue. Good luck to you!


CJ - May 24

HI Dakota and Tammi I am in the same situation not real heavy but my cycle was regular b4 and during BC now I can seem to hav less than 2 periods every friend was the same way and it itook her a while to get pg...I hope we all have better luck!!!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?